# SDR SIMA200431006

- Difficulty date: November 1, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 8,514 hours, 8,003 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN IMBV INSPECTION THE FORWARD DIGITAL CENTER SECTION WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE DAMAGED AREA.  FABRICATED 2 REPAIR DOUBLER AND SHIMS.  REPAIR DONE IAW SRM.  (SW21200501161)
